# SDR AALA2020081989010

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 52,297 hours, 33,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L2 DOOR ASSIST BOTTLE LOW.  SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-10-00, OPERATIONAL CHECK GOOD.
